# SDR AALA20150602017

- Difficulty date: June 3, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 66,060 hours, 8,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: S283W2037
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EPAS BATTERY ARM SWITCH FOUND LOOSE.  R & R L2 EPAS BATTERY.  PERFORMED OPERATIONAL TEST IAW AMM 52-11-20.  SYS CHECKED NORMAL.
